MathSciNet Relay Station
MathSciNet bibliographic data
MR2156722 03G15 (03B45 05C15 05C80 91A43)
Hodkinson, Ian; Venema, Yde Canonical varieties with no canonical axiomatisation. Trans. Amer. Math. Soc. 357 (2005), no. 11, 4579–4605.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement